The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.03 - March (1981 vol.30)
pp: 190-206
D.D. Gajski , Department of Computer Science, University of Illinois
ABSTRACT
A new algorithm for the solution of linear recurrence systems on parallel or pipelined computers is described. Time bounds, speed-up and efficiency for SIMD and MIMD computers with fixed number of arithmetic elements (AE's), as well as for pipelined computers with fixed number of stages per operation, are obtained. The model of each computer is discussed in detail to explain better performance of the pipelined model. A simple modification in the design of AE's for parallel computers makes parallel model superior.
INDEX TERMS
triangular system solvers, Complexity of algorithms, computer organization, linear recurrences, parallel evaluation, parallel processors, pipelined processors
CITATION
D.D. Gajski, "An Algorithm for Solving Linear Recurrence Systems on Parallel and Pipelined Machines", IEEE Transactions on Computers, vol.30, no. 3, pp. 190-206, March 1981, doi:10.1109/TC.1981.1675755
34 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool